A note on the convergence in the limit of the long wave mean field superconductivity model to the Bean model

Styles, V (2002) A note on the convergence in the limit of the long wave mean field superconductivity model to the Bean model. Communications on Pure and Applied Analysis, 1 (4). pp. 485-494. ISSN 1534-0392

Full text not available from this repository.

Abstract

We show that the unique solution of the Bean model for superconductivity is the p --> infinity limit of the solution to a two-dimensional vortex density model with a p-Laplacian velocity law.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Vanessa Styles
Date Deposited: 06 Feb 2012 20:42
Last Modified: 10 Jul 2012 11:18
URI: http://sro.sussex.ac.uk/id/eprint/27538
📧 Request an update